# SDR CALA2023052201601

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 73,155 hours, 29,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN L2 DOOR SILL HAS CORROSION AT NUT PLATE HOLE FRAM E 68 (A3NB-53-3-6222) GENERATED AT HAECO LCQ PER NR 9296416 (424 16). INSTALLED/REPAIRED ANGLE AR FR68 AFT NUTPLATE, AFTER CABIN L2 DO OR SILL IAW A320 SRM 53-41-14-300-001. SRM 51-42-11/001,F, SRM 5 1-21-11/001, SRM 51-75-12-911-002
